# SDR AALA20141208005

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 61,660 hours, 21,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 28D INOPERATIVE.  RECONNECTED SEAT 28D EMER PATH LIGHT CONNECTOR.  SYS CHECKED NORMAL IAW 33-51-05.
